Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adaptive varying co-efficient linear models

Fan, Jianqing, Yao, Qiwei and Cai, Zongwu (2003) Adaptive varying co-efficient linear models. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 65 (1). pp. 57-80. ISSN 1369-7412

[img]
Preview
PDF
Download (479Kb) | Preview

Item Type: Article
Official URL: http://www.blackwell-synergy.com/loi/rssb
Additional Information: © 2003 The Royal Statistical Society
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Jun 2008 08:51
URL: http://eprints.lse.ac.uk/5885/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only